Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 75, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 1, 2007, 9:49 AM CDT for 4 counties in Kansas. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 9:49 AM CDT (14:49 UTC)
- Expired
- Jul 1, 2007, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 155 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 10:14 AM CDT | FLASH FLOOD | Iola, KS | HIGHWAY 54 STILL CLOSED IN AND OUT OF IOLA. HIGHWAY 169 IS CLOSED SOUTH OF HUMBOLDT. ANIMAL RESCUES ARE NOW TAKING PLACE IN IOLA. |
| Jul 1, 12:05 PM CDT | HEAVY RAIN 15 | Neodesha, KS | 15 INCHES OF RAIN HAS BEEN REPORTED IN THE LAST TWO DAYS. WATER HAS BEEN SHUT OFF IN THE TOWN OF NEODESHA AND FREQUENT POWER LOSES. |
| Jul 1, 12:35 PM CDT | HEAVY RAIN 8.63 | Erie, KS | TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29 AND 30. |
| Jul 1, 12:35 PM CDT | HEAVY RAIN 9.18 | Chanute, KS | TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29 AND 30. |
| Jul 1, 12:35 PM CDT | HEAVY RAIN 11.7 | Iola, KS | TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29 AND 30. |
| Jul 1, 12:35 PM CDT | HEAVY RAIN 18.29 | Fredonia, KS | RAINFALL TOTAL FOR THE FLOOD EVENT OF JUNE 28 29 AND 30. |
| Jul 1, 3:35 PM CDT | HEAVY RAIN 4.5 | Stark, KS | 4.5 INCHES OF RAIN MEASURED SINCE LAST NIGHT IN THE CITY OF STARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 011453 FFWICT KSC001-133-205-207-012300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 949 AM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE * FLASH FLOOD WARNING FOR... ALLEN COUNTY IN SOUTHEAST KANSAS. NEOSHO COUNTY IN SOUTHEAST KANSAS. WILSON COUNTY IN SOUTHEAST KANSAS. WOODSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 600 PM CDT SUNDAY. * AT 918 AM CDT...FLASH FLOODING WAS REPORTED FROM HEAVY RAIN OVER THE LAST SEVERAL DAYS. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTOONA...BASSETT...BATESVILLE...BENEDICT...BRONSON...BUFFALO... BUXTON...CHANUTE...COYVILLE...EARLTON...ELSMORE...ERIE... FREDONIA...GALESBURG...GAS...HUMBOLDT...IOLA...LA HARPE... MILDRED...MORAN...NEODESHA...NEOSHO FALLS...NEW ALBANY... PETROLIA...ROSE...SAVONBURG...ST. PAUL...STARK...THAYER... TORONTO...YATES CENTER...SOUTH MOUND...CHANUTE AIRPORT. LOCAL LAW ENFORCEMENT CONTINUED TO INDICATE NUMEROUS HIGHWAY CLOSURES ACROSS THE WARNED AREA. MOST SEVERELY IMPACTED BY FLOOD WATERS WILL BE LOCATIONS ALONG THE NEOSHO...FALL AND VERDIGRIS RIVERS. THIS IS A VERY DANGEROUS LIFE THREATENING SITUATION. PLEASE TAKE FLOOD PRECAUTIONS NOW DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3737 9507 3739 9596 3804 9596 3803 9508 $$ LAWSON
1 follow-up statement
000 WGUS73 KICT 011832 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 130 PM CDT SUN JUL 1 2007 KSC001-133-205-207-012300- WOODSON KS-ALLEN KS-WILSON KS-NEOSHO KS- 130 PM CDT SUN JUL 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NEOSHO...WILSON...ALLEN AND WOODSON COUNTIES... AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SCATTERED SHOWERS AFFECTING THE WARNED AREA. EVEN THOUGH WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED THROUGH 6 PM...ANY ADDITIONAL RAINFALL WILL CONTINUE THE FLOODING THREAT. THIS IS AN EXTREMELY DANGEROUS FLOODING SITUATION DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3737 9507 3739 9596 3804 9596 3803 9508 $$ LAWSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:22 AM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jul 1, 3:22 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 322 AM CDT SUN JUL 1 2007 .DISCUSSION... OBVIOUSLY THE MAIN QUESTION WITH THIS FORECAST PACKAGE WILL BE WHEN THE ATMOSPHERIC FAUCET WILL SHUT OFF IN SOUTHEAST KANSAS. TODAY: LATEST WATER VAPOR LOOP WAS SHOWING THE MID LEVEL SHEAR AXIS STARTING TO SHIFT SLOWLY EAST EARLIER LATE YESTERDAY EVENING. HOWEVER...WE WERE NOTICING DURING THE LAST HOUR OR SO THAT THIS EASTWARD PROGRESSION HAD COME TO A STAND STILL. LATEST PROFILERS WERE ALSO SHOWING THE 800-700MB FLOW START TO INCREASE SLIGHTLY OUT OF THE EAST WHICH IS CAUSING THE SHOWERS FROM THE MESOSCALE CONVECTIVE SYSTEM IN MISSOURI TO MOVE BACK INTO EASTERN KANSAS. THE RUC/NAM/GFS ARE ALSO DEPICTING GOOD MOISTURE TRANSPORT BETWEEN 305 AND 310K THROUGH THE COURSE OF THE DAY. THE SHEAR AXIS IS STILL PROGGED TO SHIFT SLOWLY SOUTH DURING THE NEXT 24 TO 48 HOURS. AS THIS TAKES PLACE...SOUTHEAST KANSAS WILL UNFORTUNATELY SEE MORE HEAVY RAINFALL. SOME PLACES COULD SEE ANOTHER 2 TO 3 INCHES BEFORE ALL IS SAID AND DONE. AREAS CLOSER TO THE TURNPIKE...SHOULD SEE LIGHTER AMOUNTS SINCE THE WATER VAPOR LOOP IS SHOWING SOME DRIER AIR IN THAT REGION. RIGHT NOW...WE DO NOT FEEL CONFIDENT ENOUGH TO TRIM THE FLASH FLOOD WATCH BACK ANY MORE SINCE THERE IS GOOD MOISTURE TRANSPORT IN PLACE WHICH WILL STILL YIELD TO GOOD PRECIPITATION EFFICIENCY. WE LEFT TEMPERATURES WHERE THEY ARE AT SINCE WE HAVE BEEN GETTING SOME HOLES IN THE CLOUDS. IF YOU WANT SOME SUN...CENTRAL KANSAS LOOKS LIKE THE PLACE TO BE. TONIGHT: WE WENT AHEAD AND RAISED POPS TONIGHT...MAINLY ACROSS SOUTHERN KANSAS SINCE THE SHEAR AXIS IS EXPECTED TO SLOWLY MOVE SOUTH. WE SOMEWHAT BLENDED THE GFS/UKMET/NAM SOLUTIONS...IN PUTTING THE SHEAR AXIS IN OKLAHOMA BY MONDAY MORNING. WE STILL MAY HAVE TO EXTEND THE FLASH FLOOD WATCH...BUT WE WOULD RATHER LET THE DAY SHIFT MONITOR THE TRENDS. WE WILL ALSO HAVE TO WATCH FOR MORE IFR CONDITIONS TONIGHT DUE TO GOOD UPSLOPE FLOW EFFECTS. MONDAY-TUESDAY: WE WENT AHEAD KEPT POPS GOING IN SOUTHEAST KANSAS BASED ON THE AFOREMENTIONED SHEAR AXIS. WE SHOULD SEE A LITTLE BIT MORE SUN ON MONDAY AND TUESDAY WHICH SHOULD HELP DRY THINGS OUT A LITTLE. HOWEVER...WITH PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE...THE CUMULUS FIELDS WILL BE QUITE EXTENSIVE...ESPECIALLY IN SOUTHEAST KANSAS. WEDNESDAY-WEDNESDAY NIGHT: WE DID RAISE POPS DURING THIS TIME FRAME...SINCE THE ECMWF/GFS ARE CONTINUING TO SHOW A FRONTAL BOUNDARY MOVING INTO CENTRAL KANSAS. THIS BOUNDARY COULD SERVE AS A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL KANSAS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THE STORMS COULD EVOLVE INTO A CLUSTER AND SHIFT EAST THROUGH CENTRAL AND PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATE WEDNESDAY NIGHT. WE WILL HAVE TO WATCH AS TIME GETS CLOSER. .AVIATION...06Z TAF ISSUANCE LIFR/IFR CONDITIONS WILL BE RULE OVERNIGHT AND EARLY THIS MORNING. THE CEILINGS SHOULD BECOME MVFR BY MIDDAY ACROSS MOST OF THE FORECAST AREA. MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE IN SOUTHEAST KANSAS BEFORE THE SHEAR AXIS SLOWLY SHIFTS INTO OKLAHOMA ON MONDAY. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 78 66 84 69 / 60 30 20 10 HUTCHINSON 79 66 84 69 / 40 20 10 10 NEWTON 76 66 84 68 / 50 20 10 10 ELDORADO 77 66 83 68 / 70 40 20 10 WINFIELD-KWLD 80 67 83 70 / 70 60 20 10 RUSSELL 81 65 86 67 / 10 10 10 0 GREAT BEND 80 66 85 68 / 10 10 10 10 SALINA 81 65 85 71 / 20 10 10 10 MCPHERSON 79 66 84 70 / 40 20 10 10 COFFEYVILLE 79 67 83 68 / 80 60 30 20 CHANUTE 78 66 83 67 / 80 30 20 10 IOLA 78 66 83 67 / 80 30 20 10 PARSONS-KPPF 79 67 82 68 / 80 50 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ052-053-068>072- 083-092>096-098>100. &&
Hazardous weather outlook, Jul 1, 5:48 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 548 AM CDT SUN JUL 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 548 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT MORE HEAVY RAINFALL MAY DEVELOP ACROSS AREAS ALONG AND EAST OF THE KANSAS TURNPIKE THIS AFTERNOON. THIS COULD FURTHER AGGRAVATE SMALL STREAMS AND CREEKS. SEE THE LATEST FLASH FLOOD WATCH FOR FURTHER DETAILS. VERY SERIOUS OR RECORD FLOODING IS OCCURRING OVER PARTS OF SOUTH CENTRAL AND MOST OF SOUTHEAST KANSAS. SEE THE LATEST FLOOD STATEMENTS AND WARNINGS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR MORE THUNDERSTORMS ACROSS SOUTHERN KANSAS ON MONDAY AND MONDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS TIME...BUT A FEW STRONG STORMS MAY PRODUCE MORE HEAVY RAINFALL...GUSTY WINDS UP TO 50 MPH AND PEA SIZE HAIL. FLOODING WILL BE ONGOING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH MID WEEK. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE INFORMATION. A COLD FRONT WILL MOVE INTO CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS BEGINNING WEDNESDAY AFTERNOON AND PERSISTING THROUGH THURSDAY NIGHT. THIS FRONT WILL TRIGGER SOME SEVERE STORMS BEGINNING LATE WEDNESDAY AFTERNOON ACROSS CENTRAL KANSAS AND BE CAPABLE OF PRODUCING LARGE HAIL ...DAMAGING WINDS AND MORE HEAVY RAINFALL. THE STORMS MAY MOVE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY NIGHT WITH MORE REDEVELOPMENT POSSIBLE ON THURSDAY AND THURSDAY NIGHT. STAY TUNED TO LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF FLOODING OR HEAVY RAINFALL WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
In the hours before
Local storm report, Jul 1, 5:51 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
551 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM FLASH FLOOD NIOTAZE 37.07N 96.01W
07/01/2007 CHAUTAUQUA KS LAW ENFORCEMENT
HIGHWAY 166 CLOSED EAST OF TOWN.
0515 AM FLASH FLOOD WINFIELD 37.27N 96.97W
07/01/2007 COWLEY KS LAW ENFORCEMENT
WEST SIDE OF TOWN SANDBAGGED IN AND AROUND FAIRGROUNDS.
0515 AM FLASH FLOOD 1 N WINFIELD 37.28N 96.97W
07/01/2007 COWLEY KS LAW ENFORCEMENT
HIGHWAY 77 CLOSED FOR 1 MILE STARTING 1/4 MILE NORTH OF
TOWN.
0520 AM FLASH FLOOD 5 S LONGTON 37.31N 96.08W
07/01/2007 ELK KS LAW ENFORCEMENT
FLASH FLOODING REPORTED IN OAK VALLEY.
0520 AM FLASH FLOOD 3 NE MOLINE 37.39N 96.26W
07/01/2007 ELK KS LAW ENFORCEMENT
HIGHWAY 160 BARRICADED FROM HIGHWAY 99 JUNCTION TO
MONTGOMERY COUNTY LINE.
0528 AM FLASH FLOOD COFFEYVILLE 37.04N 95.63W
07/01/2007 MONTGOMERY KS LAW ENFORCEMENT
HIGHWAY 169 CLOSED FROM COFFEYVILLE NORTH TO CHERRYVALE.
0528 AM FLASH FLOOD COFFEYVILLE 37.04N 95.63W
07/01/2007 MONTGOMERY KS LAW ENFORCEMENT
HIGHWAY 166 CLOSED FROM COFFEYVILLE EAST TO LABETTE
COUNTY LINE.
0528 AM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
07/01/2007 MONTGOMERY KS LAW ENFORCEMENT
HIGHWAY 160 CLOSED THROUGHOUT MONTGOMERY COUNTY.
0528 AM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
07/01/2007 MONTGOMERY KS LAW ENFORCEMENT
HIGHWAY 75 CLOSED FROM INDEPENDENCE NORTH TO WILSON
COUNTY LINE.
0530 AM FLASH FLOOD 5 SW ANGOLA 37.05N 95.53W
07/01/2007 MONTGOMERY KS LAW ENFORCEMENT
HIGHWAY 166 CLOSED RIGHT AT THE LABETTE/MONTGOMERY COUNTY
LINE.
0530 AM FLASH FLOOD 2 N PARSONS 37.37N 95.27W
07/01/2007 LABETTE KS LAW ENFORCEMENT
HIGHWAY 59 CLOSED RIGHT AT THE LABETTE/NEOSHO COUNTY
LINE.
&&
EPSLocal storm report, Jul 1, 6:41 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
641 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD ERIE 37.57N 95.24W
07/01/2007 NEOSHO KS COUNTY OFFICIAL
HIGHWAY 59 FROM ERIE TO 2 MILES SOUTH OF ERIE, AT THE
HIGHWAY RIVER BRIDGE, IS CLOSED DUE TO FLOOD WATERS OVER
HIGWAY. FLOOD WATERS HAVE REACH THE CENTRAL PART OF TOWN.
&&
LFWLocal storm report, Jul 1, 7:12 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 5 S CHERRYVALE 37.20N 95.55W
06/30/2007 MONTGOMERY KS CO-OP OBSERVER
HALF OF BRIDGE ON COUNTY ROAD 5500 WASHED OUT.
&&
EPSLocal storm report, Jul 1, 7:41 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD IOLA 37.93N 95.40W
07/01/2007 ALLEN KS PUBLIC
SEVERE FLOODING WITH MANY ROAD CLOSURES IN AND AROUND
IOLA. EVACUATIONS WERE MANDATED TO INCLUDE A NURSING
HOME.
&&
LFWLocal storm report, Jul 1, 7:48 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD COFFEYVILLE 37.04N 95.63W
07/01/2007 MONTGOMERY KS CO-OP OBSERVER
FLOOD WATERS HAVE EXPANDED TO COVER MOST OF THE EAST SIDE
OF COFFEYVILLE.
&&
LFWLocal storm report, Jul 1, 9:22 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
922 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD AUGUSTA 37.69N 96.98W
07/01/2007 BUTLER KS LAW ENFORCEMENT
SOME COUNTY ROADS ARE STILL CLOSED ACROSS THE COUNTY,
WITH ALL MAJOR HIGHWAYS INCLUDING 400 OPEN.
0920 AM FLOOD EUREKA 37.82N 96.29W
07/01/2007 GREENWOOD KS AMATEUR RADIO
SOME COUNTY ROADS ARE STILL CLOSED DUE TO HIGH WATER.
HOWEVER ALL MAJOR HIGHWAYS ARE OPEN.
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:02 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery | 12 hr |
| Jun 30, 10:06 PM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 12 hr |
| Jul 1, 9:38 AM CDT | Flash Flood Warning | ICT | Chautauqua, Cowley, Elk, Montgomery | 8 hr |
| Jul 1, 3:14 PM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson | 12 hr |
| Jul 1, 3:29 PM CDT | Flash Flood Warning | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery | 12 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.